MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-5-20-HELIX
Medical Device Problem Codes Detachment of Device or Device Component (2907); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received stating that the cause of the premature deployment was not determined.There was no damage to device packaging.The proximal end of the pushwire was secured in the guidewire clip (black rubber stopper) when the package was opened.No damage to packaging was noted on delivery.No kink on the pushwire noted on delivery or opening packaging.
 
Event or Problem Description
Medtronic received a report that upon opening the sterile package, the coil appeared to be prematurely deployed inside the packaging.Visible damage to the packaging was noted, and the device was not able to be properly used.The premature deployment was observed prior to removal from the hoop/tray, indicating that the product had deployed before any procedural handling.The sheath french size and brand are unknown, and guidewire information was not available.The device was not passed through a previously deployed stent.Instructions for use (ifu) adherence, including mvp plug soaking in heparinized saline and maintenance of continuous flush, could not be confirmed.The catheter was not flushed before plug insertion because the device had already deployed while in the packaging.There was no patient involvement.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product analysis: as found condition (condition of returned device): a concerto coil was returned for analysis within a shipping box; within an opened concerto implant coil inner pouch and within a dispenser track.The concerto implant coil was returned within introducer sheath visual inspection/damage location details: no damages or irregularities were found with the introducer sheath.The actuator interface was securely attached to the coupler tube.No evidence of mechanical detachment using an instant detacher was found at this location.The break indicator was found intact.This is indicative that a manual detachment was not performed.The concerto pushwire was found to be kinked at ~4.4cm from proximal end.The coin was found still against the lumen stop.The shield coil was found intact with the implant coil still attached.The implant coil appeared to be damaged within introducer sheath.The implant coil was pushed out from introducer sheath for additional analysis.The implant coil was found damaged with the polypropylene filament intact.No other anomalies were observed.Testing/analysis (including sem reports): n/a.Conclusion: based on the analysis performed, the customers report of ¿premature detachment¿ was unable to be confirmed as the pushwire was returned with the implant coil still attached.Based on the device analysis and reported information, the customer¿s report of ¿prod damage/deformed out of pkg¿ was confirmed as the pushwire was found to be kinked secured within the rubber stopper and in the dispenser coil clip.It is possible damage occurred during production or upon opening the package and attempting to remove the product or after removing it from the package.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22464297
Report Number9617601-2025-00605
Device Sequence Number20796720
Product Code KRD
UDI-Device Identifier00847536044944
UDI-Public(01)00847536044944(17)270711(10)229241667
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-5-20-HELIX
Device Catalogue NumberNV-5-20-HELIX
Device Lot Number229241667
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/11/2025
09/04/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/07/2025
09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown